# SDR SWAA2022011046891

- Difficulty date: November 22, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500d Lbl 25
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FWD CARGO BAY AFT BULKHEAD L/H LOWER BULKHEAD SUPPORT ANGLE I/B END APPROX BS 500D; LBL 25; WL 153 ; / [01] WORK WILL BE PERFORMED ON FAULT. TTG8Q009FXXB; [02] DUPLICATE CARD; ALL EVALUATIONS ARE ACCOMPLISHED ON TTG8Q009FXXB; [03] INADVERTENTLY USED INSP ROW IN STEP 2 INSTEAD OF MECH SIGN OFF. DUPLICATE CARD; ALL EVALUATIONS ARE ACCOMPLISHED ON TTG8Q009FXXB; [04] VERIFIED CORRECTIVE ACTION ENTRY 1-3. CARD COMPLETE.
